# SDR HEEA088064

- Difficulty date: June 21, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N800Y
- Make and model: Bell 412
- Aircraft serial: 33134
- Aircraft time: 8,191 hours
- System (JASC): 3442 · Weather Radar System
- Part: Control Unit
- Part number: 80511400003
- Part serial: 80001
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR INDICATOR R/T RANGE FAIL.
